# SDR ASAA1058690

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 14,984 hours, 4,843 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED W/RECALL CHECK.  LIGHT WENT OUT W/MASTER CAUTION RESET PUSHED.  NR 2 CTRLR SHOWS "TCV THIS PACK" ON BIT & PREV FLT TEST.  VERIFY TEST GO.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST  NR 2 CTRLR GOOD.  REF FIM 21 62 T801.  FUNCT CHECK RT PACK GOOD.  REF FIM 21 62 T831.  GND VERIFICATION CHECK GOOD.
